skin-hair-icon
So much of hair fall
Dandruff, hair fall, thining hair So much of hair fall And my hair is also very thin even doctor recommended me some medicines and the names are regain and proanagen and a medicine bio kesh and when ever I start using it it works but when I leave it again hair fall starts.. And these medicine not working properly. What to do. I have attached a photo of my scalp also please help me if possible
305 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You must use Sebowash shampoo (it is a steroid shampoo )on alternate days and Keraglo shampoo on remaining days of the week , If you are anaemic (less haemoglobin in blood ) -treat anaemia call 98110316 56
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi there...Several ingredients were found to be safe and effective for self-treatment of dandruff and seborrheic dermatitis. Salicylic acid, selenium sulfide, zinc pyrithione and coal tar are effective in treating both conditions while sulfur and ketoconzole are effective in treating dandruff only and hydrocortisone is effective for seborrheic dermatitis..consult nearest dermatologist they will do the needful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.